# SDR CALA2025030702611

- Difficulty date: March 6, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 75,542 hours, 32,321 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD EMERGENCY EXIT AFT FRAME CRACKED.  REMOVED AND REPLACED FRAME AT RH FWD EMERGENCY EXIT DOOR AFT SEC TION IAW A320 SRM 51-42-11, SRM 51-72-11.
